# SDR C2XA02TY182

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14529150001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE RIGHT FUSELAGE Z CHANNEL AT FRAME 23 IS CORRODED. MAINTENANCE REMOVED AND REPLACED THE Z CHANNEL AT FRAME 23. IAW EMB-145 SRM 51-40-02. THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED TO SERVICE.
